# SDR LR7A02074

- Difficulty date: August 12, 2002
- Submitted: August 13, 2002
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 33,708 hours, 20,189 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fs 796-809
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 INSPECTION PER JOB CARD HSP53161 FOUND FS 796 TO 809 RAMP LH AND RH FLOOR PANELS WITH CRACKED HAT SECTIONS, LBL 60 AND RBL 60, WL 146.REPLACED FLOOR PANELS IAW SRM SMP 583 51-10 PG 4, 51-60 AND 51-70.  NR 2183.
